# SDR CALA0100910

- Difficulty date: September 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: C-2 Threshold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AROUND FASTENERS AT LOWER SIDE OF C-2 DOOR UPPER THRESHOLD. A NEW WEB WAS INSTALLED IAW SRM 51-10-2.
